Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Auslander Regularity of $p$-adic Distribution Algebras
HTML articles powered by AMS MathViewer

by Tobias Schmidt
Represent. Theory 12 (2008), 37-57
Published electronically: February 6, 2008


Given a compact $p$-adic Lie group over an arbitrary base field we prove that its distribution algebra is Fréchet-Stein with Auslander regular Banach algebras whose global dimensions are bounded above by the dimension of the group. As an application, we show that nonzero coadmissible modules coming from smooth or, more generally, $U(\mathfrak {g})$-finite representations have a maximal grade number (codimension) equal to the dimension of the group.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 11S99
  • Retrieve articles in all journals with MSC (2000): 22E50, 11S99
Bibliographic Information
  • Tobias Schmidt
  • Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität Münster, Einsteinstr. 62, D-48149 Münster, Germany
  • Address at time of publication: Département de Mathématiques, Bâtiment 425, Université Paris-Sud 11, F-91405 Orsay Cedex, France
  • Email:
  • Received by editor(s): July 5, 2007
  • Published electronically: February 6, 2008
  • Additional Notes: The author was supported by a grant within the DFG Graduiertenkolleg “Analytische Topologie und Metageometric” at Münster
  • © Copyright 2008 American Mathematical Society
  • Journal: Represent. Theory 12 (2008), 37-57
  • MSC (2000): Primary 22E50; Secondary 11S99
  • DOI:
  • MathSciNet review: 2375595